# SDR CALA2014040890775

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN SURFACE HAS A WATER INGRESS INDICATION AT 67 INCHES FROM INBD END & 5 INCHES FROM TE 3 INCH DIAMETER.  DRILLED WITNESS HOLES, NO EVIDENCE OF WATER.  APPLIED REPAIR IAW TC 4R5517310 PAR 3.5 & 3.6 & SRM 51-75-12 PAR 3 P3.  LT ELEVATOR REPAIRED IAW SRM 55-21-11 REPAIR 5B PAR 2A2 PG 217.
